MathSciNet Relay Station
MathSciNet bibliographic data
MR701351 13B25 (13B10 14E20)
Connell, E.; van den Dries, L. Injective polynomial maps and the Jacobian conjecture. J. Pure Appl. Algebra 28 (1983), no. 3, 235–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement